# SDR AALA20050249

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY TRACK LIGHTING FROM SEAT 20DEF FORWARD INOPERATIVE.  REPLACED BATTERY PACK ABOVE SEAT 20DEF AND IN FIRST CLASS GALLEY AND SPLICED TWO CHAFED WIRES FOR EMERGENCY TRACK LIGHTING FROM SEAT 20DEF FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
